# SDR UALA2013012800492

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,979 hours, 14,153 cycles
- Engine: Pwa PW4060
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN LEFT ENGINE START SELECTED, CBS D19 (LT ENG START CONT) AND D28 (STBY ENG IND) ON P11.  MAINTENANCE FOUND BENT PIN AT CONNECTOR D7982P ON P61 AND DAMAGED WIRES ON START VALVE HARNESS REF WDM80-11-11.  FOUND WIRE BUNDLE TO STARTER VALVE CHAFED.  ABOUT 2' BEFORE VALVE.  PERFORMED TEMP REPAIR IAW SWPM 20-10-13.  OPS TESTED OK.
